# SDR SIMA19412

- Difficulty date: July 12, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 725600011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 500 HOUR INSPECTION, FOUND 3 RIBS IN THE LEFT HORIZONTAL LEADING EDGE P/N 72945560681 CRACKED.  REPAIRED BY INSTALLATION OF REINFORCEMENT ANGLES AND SHIMS IAW SAAB STRUCTURAL REPAIR STATEMENT 72SD2633.  RIB PART NUMBERS ARE 725600-011, 725600-013 AND 725600-015.  (M)
